Welcome to Just Answer:
It appears that you are experiencing intermittent rupture of the tiny small blood vessels on the white part of the eye or the inflammation of these vessel. This is common. It is not harmful, and will resolve. It likely occurred from eye irritation
with unintentional rubbing, usually at night. Also, frequent use of visine to clear eyes can cause recurrent red blotch eyes (called rebound hyperemia). In such case, the solution is to stop visine and use only tear drops.
The most common medication that put you at risk as blood thinners such as aspirin or coumadin. Since you are not taking any of that, the only likely medication from the list you provide is simvastatin, known to cause muscle inflammation and easy bruising. However, if you are not experiencing muscle discomfort from simvastatin, it is less likely to be the cause.
In addition, if your eyes are dry, the conjunctival blood vessel tend to be more fragile. To treat this current episode and reduce the risk of future occurrence, I suggest that you start using preservative free tear drop such as Refresh Plus or Genteal drop 4 times daily. If you are experiencing more discomfort or itch, you can add over the counter Zaditor drop 2 times daily in between the tear drops for 1 week. If the recurrent red blotch continues despite the above recommendations, or is associated with light sensitivity
, eye pain or change in vision, I suggest that you use the Zaditor 4 times daily, and plan to follow-up with your eye doctor for closer evaluation.
It was a pleasure to assist you. Please, feel free to clarify any futher question(s).
Please, allow me get credit for my time and effort in assisting you and press the ACCEPT
button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.
A Positive Feedback and/or Bonus is welcomed and appreciated.
Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.